# SDR SWAA2023052542487

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER S-25R TERMINUS. STA 540<[01] UPDATED MEASUREMENT TABLE AND STEP 1.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC OPEN HOLES IN REPAIR AREA IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[04] RECEIVED NEW STRINGER SECTION S-25R FROM OSS RO. 917149-SWA IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] RECEIVED STRINGER SPLICE SECTION S-25R FROM OSS RO. 917150-SWA (1EA) AND RO. 917145-SWA (2EA) IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[07] VERIFIED CORRECTION ACTION ITEM 6.;[08] LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA STRINGER 23L BS 500D+12'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4E-J AND EA 23-153-01404.[21] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-01404. THIS IS A CATEGORY A REPAIR; AND NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED.
